Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 74, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 19, 2011, 10:27 PM CDT for Adams County, Juneau County, Wisconsin. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2011, 10:27 PM CDT (03:27 UTC)
- Expired
- Jul 19, 2011, 11:30 PM CDT
- In force
- 63 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Adams County, WI, Juneau County, WI
The radar
The La Crosse radar (KARX), 100 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 10:48 PM CDT | TSTM WND GST 46 | 1 Wnw Necedah, WI | |
| Jul 19, 11:25 PM CDT | TSTM WND DMG | 2 Se Brooks, WI | LARGE BRANCHES FELL AND TENTS WERE DAMAGED TO APPROX 250 SCOUTS AT CAMP FREELAND LESLIE ON THE ADAMS AND MARQUETTE COUNTY LINE IN CENTRAL WISCONSIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 5:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1847 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
931
WUUS53 KARX 200327
SVRARX
WIC001-057-200430-
/O.NEW.KARX.SV.W.0074.110720T0327Z-110720T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1027 PM CDT TUE JUL 19 2011
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN CENTRAL WISCONSIN...
JUNEAU COUNTY IN CENTRAL WISCONSIN...
* UNTIL 1130 PM CDT
* AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ROUGHLY ALONG A LINE EXTENDING FROM WISCONSIN
RAPIDS TO BABCOCK...MOVING SOUTHEAST AT 50 MPH. THESE STORMS CAN
PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
NEW ROME AROUND 1035 PM...
NECEDAH AROUND 1045 PM...
FRIENDSHIP AND DELLWOOD AROUND 1055 PM...
ADAMS AROUND 1100 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4364 8996 4423 9031 4425 9031 4424 8959
4364 8959
TIME...MOT...LOC 0327Z 314DEG 43KT 4439 8977 4420 9020
WIND...HAIL 60MPH <.50IN
$$
HALBACH4 follow-up statements
056
WWUS53 KARX 200345
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1045 PM CDT TUE JUL 19 2011
WIC001-057-200430-
/O.CON.KARX.SV.W.0074.000000T0000Z-110720T0430Z/
ADAMS WI-JUNEAU WI-
1045 PM CDT TUE JUL 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JUNEAU AND
ADAMS COUNTIES UNTIL 1130 PM CDT...
AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM 10 MILES
NORTHWEST OF PLAINFIELD TO NECEDAH...MOVING SOUTHEAST AT 50 MPH.
THESE STORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
NECEDAH AROUND 1050 PM...
DELLWOOD AROUND 1055 PM...
FRIENDSHIP AND ADAMS AROUND 1100 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LIGHTNING AND FALLING TREES CAN KILL. CAMPING VEHICLES AND TENTS ARE
NOT SAFE DURING THUNDERSTORMS. MOVE TO A PRE-DESIGNATED SHELTER IF
AVAILABLE. IF NO STRONG SHELTER IS AVAILABLE...SEEK SHELTER IN A
DEPRESSION OR RAVINE...BUT AVOID STREAM BEDS AND DRY WASHES. ASSUME
THE LIGHTNING POSITION BY MINIMIZING YOUR HEIGHT AND CONTACT WITH THE
GROUND. CROUCH LOW AND WRAP YOUR ARMS AROUND YOUR LEGS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM WEDNESDAY
MORNING FOR NORTHWESTERN WISCONSIN.
&&
LAT...LON 4364 8996 4423 9031 4425 9031 4424 8959
4364 8959
TIME...MOT...LOC 0345Z 315DEG 41KT 4425 8959 4406 9008
WIND...HAIL 60MPH <.50IN
$$
HALBACH261
WWUS53 KARX 200400
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1100 PM CDT TUE JUL 19 2011
WIC001-057-200430-
/O.CON.KARX.SV.W.0074.000000T0000Z-110720T0430Z/
ADAMS WI-JUNEAU WI-
1100 PM CDT TUE JUL 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JUNEAU AND
ADAMS COUNTIES UNTIL 1130 PM CDT...
AT 1059 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM PLAINFIELD TO
DELLWOOD...MOVING SOUTHEAST AT 45 MPH. THESE STORMS CAN PRODUCE
DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
ADAMS AROUND 1105 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LIGHTNING AND FALLING TREES CAN KILL. CAMPING VEHICLES AND TENTS ARE
NOT SAFE DURING THUNDERSTORMS. MOVE TO A PRE-DESIGNATED SHELTER IF
AVAILABLE. IF NO STRONG SHELTER IS AVAILABLE...SEEK SHELTER IN A
DEPRESSION OR RAVINE...BUT AVOID STREAM BEDS AND DRY WASHES. ASSUME
THE LIGHTNING POSITION BY MINIMIZING YOUR HEIGHT AND CONTACT WITH THE
GROUND. CROUCH LOW AND WRAP YOUR ARMS AROUND YOUR LEGS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM WEDNESDAY
MORNING FOR NORTHWESTERN WISCONSIN.
&&
LAT...LON 4364 8996 4423 9031 4425 9031 4424 8959
4364 8959
TIME...MOT...LOC 0400Z 315DEG 41KT 4413 8942 4394 8997
WIND...HAIL 60MPH <.50IN
$$
HALBACH094
WWUS53 KARX 200414
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1114 PM CDT TUE JUL 19 2011
WIC001-057-200430-
/O.CON.KARX.SV.W.0074.000000T0000Z-110720T0430Z/
ADAMS WI-JUNEAU WI-
1114 PM CDT TUE JUL 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JUNEAU AND
ADAMS COUNTIES UNTIL 1130 PM CDT...
AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM 14 MILES
NORTHEAST OF WESTFIELD TO ADAMS...MOVING SOUTHEAST AT 45 MPH. THESE
STORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LIGHTNING AND FALLING TREES CAN KILL. CAMPING VEHICLES AND TENTS ARE
NOT SAFE DURING THUNDERSTORMS. MOVE TO A PRE-DESIGNATED SHELTER IF
AVAILABLE. IF NO STRONG SHELTER IS AVAILABLE...SEEK SHELTER IN A
DEPRESSION OR RAVINE...BUT AVOID STREAM BEDS AND DRY WASHES. ASSUME
THE LIGHTNING POSITION BY MINIMIZING YOUR HEIGHT AND CONTACT WITH THE
GROUND. CROUCH LOW AND WRAP YOUR ARMS AROUND YOUR LEGS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM WEDNESDAY
MORNING FOR NORTHWESTERN WISCONSIN.
&&
LAT...LON 4364 8996 4423 9031 4425 9031 4424 8959
4364 8959
TIME...MOT...LOC 0414Z 315DEG 41KT 4401 8927 4383 8982
WIND...HAIL 60MPH <.50IN
$$
HALBACH528
WWUS53 KARX 200427
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1127 PM CDT TUE JUL 19 2011
WIC001-057-200436-
/O.EXP.KARX.SV.W.0074.000000T0000Z-110720T0430Z/
ADAMS WI-JUNEAU WI-
1127 PM CDT TUE JUL 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR JUNEAU AND ADAMS COUNTIES WILL
EXPIRE AT 1130 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR NORTHWESTERN WISCONSIN.
LAT...LON 4364 8996 4423 9031 4425 9031 4424 8959
4364 8959
TIME...MOT...LOC 0426Z 315DEG 41KT 4391 8914 4373 8969
$$
HALBACHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:02 PM CDT, 7 hours 25 minutes earlier.
Area forecast discussion, Jul 19, 3:02 PM CDT, 7 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
302 PM CDT TUE JUL 19 2011
.SHORT TERM...TONIGHT THROUGH FRIDAY
MAIN FORECAST CONCERNS IS HEAT THROUGH THURSDAY...AND PRECIPITATION
CHANCES THROUGH THE PERIOD.
LATEST WATER VAPOR SATELLITE IMAGERY INDICATING UPPER LEVEL
TROUGH/LOW OVER THE WESTERN UNITED STATES AND UPPER LEVEL RIDGE
OVER THE CENTRAL UNITED STATES. SHORTWAVE TROUGHS ROTATING AROUND
THE PERIPHERY OF THE UPPER LEVEL RIDGE AND MOVING INTO THE NORTHERN
PLAINS AND GREAT LAKES REGION. FIRST SHORTWAVE TROUGH WITH A COMPLEX
OF THUNDERSTORMS PUSHED INTO EASTERN MINNESOTA/WESTERN WISCONSIN
EARLY THIS AFTERNOON AND HAS WEAKENED. ANOTHER SHORTWAVE TROUGH OVER
NORTHERN MINNESOTA IS PRODUCING SHOWERS AND THUNDERSTORMS PER LATEST
MOSAIC RADAR.
THE 19.12Z GFS AND NAM ARE IN DECENT AGREEMENT IN FLATTENING UPPER
LEVEL RIDGE WEDNESDAY AND INTO THURSDAY...AS UPPER LEVEL LOW PUSHES
INTO SOUTHERN CANADA. BOTH THE MODELS CONTINUE TO INDICATE STRONG
WARM AIR ADVECTION OVER FORECAST AREA WEDNESDAY OUT AHEAD OF WEAK
COLD FRONT. BIGGEST DIFFERENCE BETWEEN THE DETERMINISTIC 19.12Z GFS
AND NAM IS TIMING OF THE RETURN SOUTHERLY MOISTURE FLOW INTO THE
FORECAST AREA THURSDAY NIGHT INTO FRIDAY...AS GFS IS MORE
PROGRESSIVE THAN THE NAM.
UPPER LEVEL RIDGE ENTRENCHED OVER THE CENTRAL UNITED STATES WILL
CONTINUE TO DOMINATE THE FORECAST AREA TONIGHT INTO WEDNESDAY. THE
19.15Z RUC SHOWS THE CONVECTION IN ASSOCIATION WITH 925-
850MB MOISTURE TRANSPORT WILL REMAIN FOCUSED OVER NORTHERN WISCONSIN
THIS EVENING AND INTO TONIGHT. WILL CONTINUE WITH SMALL
PRECIPITATION CHANCES OVER TAYLOR AND CLARK COUNTIES. BOTH THE
19.12Z GFS AND NAM SUGGEST STRONG WARM AIR ADVECTING INTO
FORECAST AREA TONIGHT INTO WEDNESDAY...WITH 850MB TEMPERATURES PLUS
24 TO PLUS 27 DEGREES CELSIUS. WITH FULL SUNSHINE AND SUBSIDENCE
UNDER UPPER LEVEL RIDGE...HIGH TEMPERATURES ARE EXPECTED TO CLIMB
INTO THE 90S ACROSS THE FORECAST AREA AND HEAT INDICES OF 105 PLUS.
NEXT FOCUS TURNS TO WEAK COLD FRONT PASSAGE WEDNESDAY EVENING INTO
THURSDAY. THE 19.12Z GFS AND NAM SUGGEST WEAK SURFACE MOISTURE
CONVERGENCE AND WITH ENOUGH DAYTIME HEATING DURING THE DAY
WEDNESDAY. THIS COULD BE ENOUGH TO ERODE THE CAP OVER FORECAST
AREA...CANNOT RULE THE POSSIBILITY OF SCATTERED/ISOLATED SHOWERS AND
THUNDERSTORMS ALONG COLD FRONT. HAVE KEPT SMALL PRECIPITATION CHANCES
FOR WEDNESDAY EVENING INTO THURSDAY.
WITH PASSAGE OF COLD FRONT...TEMPERATURES AND DEWPOINTS LOWER A
FEW DEGREES OVER FORECAST AREA. THIS MAY DROP HEAT INDEX VALUES
BELOW EXCESSIVE HEAT WARNING CRITERIA. FOR NOW WILL KEEP EXCESSIVE
HEAT WARNING THROUGH THURSDAY EVENING AND LET LATER SHIFTS TO
CANCEL EXCESSIVE HEAT WARNING EARLY.
WEAK SURFACE RIDGE BUILDS INTO THE GREAT LAKES REGION THURSDAY INTO
FRIDAY. ON THE BACKSIDE OF SURFACE RIDGE...SOUTHERLY MOISTURE FLOW
RETURNS INTO FORECAST AREA. THE 19.12Z GFS FASTER IN RETURN
SOUTHERLY MOISTURE FLOW THAN THE NAM. BOTH THE DETERMINISTIC MODELS
DO PRODUCE CONVECTION OVER CENTRAL AND NORTHERN IOWA THURSDAY NIGHT
AFTER 06Z FRIDAY AND LIFT SURFACE WARM FRONT/CONVECTION NORTHWARD
INTO FORECAST AREA DURING THE DAY FRIDAY. DUE TO THE TIMING OF
RETURN MOISTURE FLOW INTO FORECAST AREA...WILL KEEP CHANCES IN FOR
PRECIPITATION THURSDAY NIGHT INTO FRIDAY.
.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY
MAIN FORECAST CONCERN IS PRECIPITATION CHANCES FRIDAY NIGHT THROUGH
SUNDAY. THE 19.00Z GFS/ECMWF/GEM ARE IN DISAGREEMENT ON TIMING AND
PLACEMENT OF SURFACE BOUNDARIES FOR FRIDAY NIGHT INTO SUNDAY...THEN
MODELS ARE IN BETTER AGREEMENT IN BUILDING UPPER LEVEL/SURFACE RIDGE
INTO THE UPPER MIDWEST AND NORTHERN PLAINS AFTER 00Z MONDAY.
CONFIDENCE THROUGH 00Z MONDAY IS LOW AND AFTER 00Z MONDAY CONFIDENCE
INCREASES. THE LATEST 19.00Z GFS/ECMWF/GEM SHOW DECENT MOISTURE
TRANSPORT AND CONVERGENCE INTO SURFACE BOUNDARY FRIDAY NIGHT INTO
SUNDAY. WILL CONTINUE WITH PRECIPITATION CHANCES. ANOTHER CONCERN IS
THE STRONG WARM ADVECTION OUT AHEAD OF SURFACE FRONT. LATEST 19.12Z
ECMWF SHOWING PLUS 25 DEGREES CELSIUS AT 850MB BY 12Z SATURDAY.
HOWEVER...GFS AND GEM SLOWER WITH WARM AIR ADVECTION...WILL CONTINUE
TEMPERATURES FOR SATURDAY IN THE MIDDLE 80S TO AROUND 90 ACROSS
FORECAST AREA. TEMPERATURES SHOULD BE NEAR NORMAL MONDAY INTO
TUESDAY...AS COOLER AND DRIER AIR ADVECTS INTO THE GREAT LAKES REGION
BEHIND COLD FRONT.
&&
.AVIATION...THIS AFTERNOON THROUGH TOMORROW
THE MAIN CONCERN AT THE TAF SITES IS WITH THE THUNDERSTORM CHANCES
THIS AFTERNOON...PARTICULARLY AT RST. STORMS THAT DEVELOPED EARLIER
ALONG A WARM FRONT THAT STRETCHES ACROSS SOUTHEAST MINNESOTA HAVE
DIMINISHED FOR THE MOST PART. ANY SHOWER OR THUNDERSTORM THREAT WILL
QUICKLY DIMINISH THIS EVENING AS THE WARM FRONT LIFTS NORTHWARD
OVERNIGHT AND BRING THE WINDS AROUND TO THE SOUTHWEST. THIS WILL
KEEP VFR CONDITIONS GOING THROUGH TOMORROW WITH MAINLY CLEAR SKIES.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THURSDAY FOR WIZ017-
WIZ029-WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-WIZ044-WIZ053-
WIZ054-WIZ055-WIZ061.
MN...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THURSDAY FOR MNZ079-
MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.
IA...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THURSDAY FOR IAZ008-
IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&
SHORT/LONG TERM...DTJ
AVIATION..........HALBACHHazardous weather outlook, Jul 19, 5:00 AM CDT, 17 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 500 AM CDT TUE JUL 19 2011 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-201200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU- LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINNESHIEK-WINONA- 500 AM CDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROLONGED AND DANGEROUS HEAT WAVE WILL CONTINUE...WITH AFTERNOON HEAT INDICES AGAIN CLIMBING TO 100 TO 115...AND LOW TEMPERATURES STRUGGLING TO DROP BELOW THE MIDDLE 70S. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA AFTER 10 AM TODAY...AND ALONG AND NORTHEAST OF INTERSTATE 94 TONIGHT. SOME OF THE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LOOK FOR THE DANGEROUS HEAT WAVE TO CONTINUE THROUGH THURSDAY WITH PEAK HEAT INDICES OF 100 TO 115 DURING THE AFTERNOONS. EXPECT LOW TEMPERATURES TO STRUGGLE TO DROP BELOW THE MIDDLE 70S. A CHANCE OF THUNDERSTORMS EXISTS ACROSS THE ENTIRE AREA WEDNESDAY NIGHT THROUGH MONDAY. HOWEVER...IT IS TOO EARLY TO DISCERN IF ANY OF THESE STORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...AND POSSIBLY TONIGHT NORTHEAST OF INTERSTATE 94. .EMERGENCY MANAGEMENT COORDINATION... A WEBINAR IS SCHEDULED FOR 10 AM TODAY WHICH WILL GIVE AN UPDATE ON THE HEAT WAVE. AJ
In the hours before
Local storm report, Jul 19, 9:42 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
942 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST CHRISTIE 44.65N 90.60W
07/19/2011 E60 MPH CLARK WI TRAINED SPOTTER
&&
ADAMSLocal storm report, Jul 19, 9:43 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
943 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND GST 1 N VEEFKIND 44.71N 90.39W
07/19/2011 E60 MPH CLARK WI TRAINED SPOTTER
&&
ADAMSLocal storm report, Jul 19, 9:56 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
956 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TSTM WND GST NEILLSVILLE 44.56N 90.59W
07/19/2011 M39 MPH CLARK WI PUBLIC
&&
ADAMSSpecial weather statement, Jul 19, 10:00 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1000 PM CDT TUE JUL 19 2011 WIZ042>044-200400- ADAMS-JUNEAU-MONROE- 1000 PM CDT TUE JUL 19 2011 AT 956 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM OSSEO TO 10 MILES NORTH OF NEW ROME...MOVING SOUTHEAST AT 45 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH HEAVY DOWNPOUR OF RAIN...WITH RAINFALL RATES OF 2 TO 3 INCHES PER HOUR. LOCATIONS THAT MAY BE AFFECTED INCLUDE... NEW ROME...CATARACT...FORT MC COY...SPARTA...FRIENDSHIP AND ADAMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM WEDNESDAY MORNING FOR NORTHWESTERN WISCONSIN...INCLUDING JACKSON...ADAMS AND JUNEAU COUNTIES. RABERDING
Local storm report, Jul 19, 10:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1003 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND GST 2 E LOYAL 44.74N 90.46W
07/19/2011 M60 MPH CLARK WI TRAINED SPOTTER
&&
ADAMSLocal storm report, Jul 19, 10:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1023 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST 3 W NEILLSVILLE 44.56N 90.65W
07/19/2011 E40 MPH CLARK WI PUBLIC
&&
ADAMSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:19 PM CDT | Tornado Warning | ARX | Clark, Taylor | 26 min |
| Jul 19, 7:43 PM CDT | Tornado Warning | ARX | Clark, Taylor | 32 min |
| Jul 19, 7:45 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 60 min |
| Jul 19, 8:37 PM CDT | Flash Flood Warning | ARX | Clark, Taylor | 4 hr |
| Jul 19, 8:45 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 60 min |
| Jul 19, 9:41 PM CDT | Flash Flood Warning | ARX | Clark | 3 hr |
| Jul 19, 9:45 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson, Trempealeau | 60 min |
| Jul 20, 12:25 AM CDT | Areal Flood Warning | ARX | Clark, Taylor | 9 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.